Vaccine Allergies in Dogs | Wag!
Pets & Animals 

Vaccine Allergies in Dogs | Wag!

Allergic reactions to vaccines are abnormal reactions to the vaccine itself, or they can be the result of the body overreacting to a vaccination. Dogs commonly experience some side effects that result from receiving a necessary vaccination. While these symptoms are typically not a cause for concern and will resolve within one or two days, if the symptoms persist or they cause a lot of discomforts, it will be necessary to contact your veterinarian. You may see redness at the injection site and your pet could be lethargic for a day or two. While these are not serious effects, you may want to call your veterinarian if symptoms linger or worsen.

Vaccine allergies can occur in dogs after they receive standard vaccinations. Symptoms can vary, and complications can occur if the side effects don’t resolve on their own.

Visit us here for Dog Training, Dog Behavior Guides, Dog Grooming Guides, Pet Training Guides, etc.

#vaccine #allergies #dogs

 

Related posts

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.